# SDR AALA201902019011

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 20,589 hours, 3,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E463721
- Part serial: A008709
- Condition: Delaminated
- Location: Mid Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN GALLEY HEATED FLOOR PANEL 29DS WAS DELAMINATED.  REPLACED THE FLOOR PANEL IAW EA 289179, SRM 53-02-00-300-009, AND IRM 9701, REV I.
